# SDR SCNA96138

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Formed Section
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FORMED SECTIONS IN THE GALLEY AREA AT BS 360 TO 380 RBL 65, WL 208.  REMOVED FORMED SECTIONS, FABRICATED AND INSTALLED NEW FORMED SECTIONS IN ACCORDANCE WITH B727 SRM 51-30-2 AND 51-20-2.
